Symptomatic management of Topical Steroid Withdrawal

People experiencing the withdrawal symptoms from the discontinuation of topical steroids are using different methods, routines and products to improve their condition. The four of the main skin-related symptoms are inflammation, exudation, dryness, and itching.

TSW Assist is in the process of gathering insights from sufferers of topical steroid withdrawal, and their carers. Our survey will aggregate insights for the anecdotal methods for managing the different symptoms and stages of topical steroid withdrawal. 

Currently there is no medical cure for topical steroid withdrawal, but within the global TSW community there are methods, products, and therapies that help provide symptomatic relief during the withdrawal period.

The following survey results were from our survey commencing September 1 2023.  This survey is ongoing and new results are updated once a month. Subscribe to our email list to stay updated.

bandage tsw

Inflammation

Exudation (also known as oozing or weeping)

Itching

Dryness

Results of the previous survey

Our previous survey was conducted between November 2021 and July 2023.

The below data are the results of that survey, directly from people who were suffering from topical steroid withdrawal during that time period.
These are insights only and not medical advice, diagnosis or treatment.

 

If you are experiencing the symptoms of topical steroid withdrawal or are a carer, please contribute to the community survey. The success of these insights can only succeed with your participation.
 
If you are a healthcare professional who supports patients experiencing topical steroid withdrawal, please get in touch. Sufferers and carers are seeking your support.
 

Browse insights

Hit Enter to search or Esc key to close